Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Clinic
Book Appointment

Psycholab

  4.6  (129 ratings)

Psychiatrist Clinic

Plot no: 5, sabari nagar extn, mugalivakkam Chennai
1 Doctor · 2 Reviews
Book Appointment
Call Clinic
Psycholab   4.6  (129 ratings) Psychiatrist Clinic Plot no: 5, sabari nagar extn, mugalivakkam Chennai
1 Doctor · 2 Reviews
Book Appointment
Call Clinic
Report Issue
Get Help
Reviews
Services
Feed

About

Our medical care facility offers treatments from the best doctors in the field of Psychiatrist.Our goal is to offer our patients, and all our community the most affordable, trustworthy an......more
Our medical care facility offers treatments from the best doctors in the field of Psychiatrist.Our goal is to offer our patients, and all our community the most affordable, trustworthy and professional service to ensure your best health.
More about Psycholab
Psycholab is known for housing experienced Psychiatrists. Dr. Bevin S, a well-reputed Psychiatrist, practices in Chennai. Visit this medical health centre for Psychiatrists recommended by 105 patients.

Timings

MON-SAT
05:30 PM - 07:00 PM

Location

Plot no: 5, sabari nagar extn, mugalivakkam
Valasaravakkam Chennai, Tamil Nadu - 600116
Click to view clinic direction
Get Directions

Photos (5)

Psycholab Image 1
Psycholab Image 2
Psycholab Image 3
Psycholab Image 4
Psycholab Image 5

Doctor in Psycholab

Dr. Bevin S

MBBS, MD - Psychiatry
Psychiatrist
91%  (129 ratings)
12 Years experience
₹300 online
Unavailable today
View All
View All

Services

View All Services

Submit Feedback

Submit a review for Psycholab

Your feedback matters!
Write a Review

Patient Review Highlights

"Professional" 1 review "Well-reasoned" 3 reviews "Helped me impr..." 1 review "Thorough" 1 review "Practical" 2 reviews "knowledgeable" 8 reviews "Sensible" 1 review "Caring" 4 reviews "Very helpful" 21 reviews "Saved my life" 2 reviews "Inspiring" 5 reviews

Reviews

Popular
All Reviews
View More
View All Reviews

Feed

I have ocd, doctor prescribed me prodep medicine. Now I'm taking prodep 60 dose at morning and bupron sr 150 at night for 3 weeks .Now I decided to consult homeopathy. If I stop taking both medicines withdrawal symptoms occur or not? If yes how to stop talking it?

MBBS, MD - Psychiatry
Psychiatrist, Chennai
Hello lybrate-user OCD is a complex disorder with a waxing and waning course. Since you are on prodep 60 mg once daily with bupron 150 you will definitely get withdrawal symptoms if you stop them abruptly which can even worsen your OCD symptoms. OCD usually takes 4 to 6 weeks to show some improvement. Hence you can still wait for some more time. There are many other drugs and therapies available which can help you also. Kindly consult your therapist for further options. Wishing you all the best.
Submit FeedbackFeedback

My Brother is suffering from Schizophrenia he is taking is medicine regularly. But suddenly stops eating food & goes out for hrs. & returns back sleep for hrs. Again. Eats food after a interval of 30 to 36 hrs & same routine again. This happens for 02 months once in 2 to 3 yrs. Or sometimes once in a yr.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
Schizophrenia is a chronic psychiatric disorder with ex aberrations and and relapses. Patients with schizophrenia are prone to have these behaviors secondary to their abnormal thought process. But these issues can be addressed better nowadays with advanced drugs and treatment approaches. Long acting antipsychotic injection is a very good option to go for. Kindly consult your psychiatrist for further clarifications.
1 person found this helpful
Submit FeedbackFeedback

I am having gastro problem after few intervals for last two years. I had lot of stress in these two years. My bp rises when l have nauseating feeling and l have heavy head feeling and anxiety increases. Most of time l have nauseating feeling. I take lipicard 160 for triglyceride. Recent blood test show sgpt 38and sgot43. Doctor has given Razo D for 15 days. I have subclinical hypothyroid. I am taking thyronorm 25.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
I am having gastro problem after few intervals for last two years. I had lot of stress in these two years. My bp rise...
All the symptoms you have described suggest more towards an anxiety disorder. It can be treated with a combination of drugs and life style modifications. Stress can also increase anxiety leading to elevated BP, headache and gastrointestinal issues. Hypothyroidism can also worsen the picture. Regular Walking, relaxation exercises and proper diet also helps. Kindly consult your psychiatrist for further clarification.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

I lost somebody close last year and since then feel very depressed and prefer keeping to myself all the time. Please help me.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
I lost somebody close last year and since then feel very depressed and prefer keeping to myself all the time. Please ...
Depressive symptoms secondary to severe stress, loss of close ones is quite normal in most individuals which gradually improves with time. But if you have symptoms like sleep disturbances, crying spells, unexplained anger, loss of interest in pleasurable activities, feeling loneliness, irritability low mood it is high time you consult a psychiatrist.
Submit FeedbackFeedback

Sir I feel tension n I n depressed by unemployment I did not remember essential things or work so what should I do.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
Sir I feel tension n I n depressed by unemployment I did not remember essential things or work so what should I do.
Hello Paray stress can produce inner tension, depressive symptoms, difficulties to concentrate and other issues in any one. Unemployment is definitely a reason for stress. My advice to you is never back off. Fight hard until you win one day. Have a good diet and exercise. Don't skip breakfast. Avoid smoking and alcohol if any. Maintain a proper sleep pattern. Stay focused and keep targets to achieve to keep yourself motivating. All the best for a successful career and life.
Submit FeedbackFeedback

I am in very unstable mental state after my breakup with my girlfriend. Is there any treatment required as because I cannot forget her at all. I am obsessed with this her.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
I am in very unstable mental state after my breakup with my girlfriend. Is there any treatment required as because I ...
Any relationship breakdown can lead to a alteration in our positive thoughts and mood. It usually stays for a few months and relieves with time. Maintain a proper sleep pattern and healthy diet. Avoid smoking and alcohol if any. If you still feel distressed it is high time for you to consult a psychiatrist or clinical psychologist for detailed evaluation and treatment.
Submit FeedbackFeedback

Hello sir, I am student from bjmc Abad. 2 Yrs ago I was Diagnosed with OCD. I have taken fluoxetine 20 mg for 2 years Then I leave treatment due to fear of side effects of antidepressant on memory and understanding. At point after 1 month my symptoms are increased. So again I was started fluoxetine 40 mg but thereafter I am not getting recovery. Symptoms becomes at the exam time and during exam. But I am very feared about medication that may cause memory loss or amnesia type. Is this true. Sir please show me way. I am so tired with compulsive acts and can't focus on study.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
Fluoxetine is a drug of choice for OCD. OCD has a waxing and waning course and usually worsen with stress. Don't worry about the side effects. Leave it to your therapist who can guide you through. Just stay in the treatment process. There are alternatives available for treatment other fluoxetine also. Also psychotherapy and CBT helps.
Submit FeedbackFeedback

Sir/mam I want to talk about my brother. He always get anger and irritating on everyone. And always abuse our relative and neighbours. Is it a symptoms of depression or any mental problem.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
Irritability and mood symptoms can be part of depression or personality factors, Environmental factors and stress. If he seems to have these symptoms frequently then kindly consult a psychiatrist for detailed evaluation.
Submit FeedbackFeedback

I feel anxious while taking blood pressure so systolic number always see high like 140/80 and 160/80. So please help me. I am very fearful.

MBBS, MD - Psychiatry
Psychiatrist, Chennai
I feel anxious while taking blood pressure so systolic number always see high like 140/80 and 160/80.
So please help ...
Anxiety can definitely increase the blood pressure. It is quiet normally present in many persons. But if you continue to have these symptoms at all situations then they need treatment. Both drugs and psychotherapy are essential for the treatment. Kindly do relaxation exercises and yoga. Avoid smoking and alcohol if any. Try to plan yourself and schedule your routine activities. Try to go for a morning walk. Take weekly breaks. If you still feel to have symptoms kindly consult a psychiatrist. Be relaxed stay healthy.
Submit FeedbackFeedback
View All Feed

Near By Clinics

Mind and Body 360 degree

Ramapuram, Chennai, Chennai
View Clinic
  4.3  (16 ratings)

Tulips Occupational Therapy Centre

Ramapuram, Chennai, Chennai
View Clinic
  4.6  (129 ratings)

Sri kumaren Multispeciality clinic

Shanthi Nagar, Chennai, chennai
View Clinic